No Cover Image

Journal article 559 views

The unitarity method using a canonical basis approach / David Dunbar; Warren Perkins; Edmund Warrick

Journal of High Energy Physics, Volume: 2009, Issue: 06, Pages: 056 - 056

Swansea University Authors: David, Dunbar, Warren, Perkins

Full text not available from this repository: check for access using links below.

Abstract

Various implementations of the Unitarity method have been developed to compute one-loop amplitudes in gauge theories. In this paper we present an implementation which uses canonical forms to generate the rational coefficients of the basis integral functions. As an example, we present the results for...

Full description

Published in: Journal of High Energy Physics
ISSN: 1029-8479
Published: 2009
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1115
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: Various implementations of the Unitarity method have been developed to compute one-loop amplitudes in gauge theories. In this paper we present an implementation which uses canonical forms to generate the rational coefficients of the basis integral functions. As an example, we present the results for the N=1 contribution to seven gluon scattering in closed, rational, analytic form.
College: College of Science
Issue: 06
Start Page: 056
End Page: 056